- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 182827, 16 pages
Two-Parametric Conditionally Oscillatory Half-Linear Differential Equations
1Department of Mathematics and Statistics, Masaryk University, Kotlářská 2, 611 37 Brno, Czech Republic
2Department of Mathematics, Mendel University in Brno, Zemĕdĕlská 1, 613 00 Brno, Czech Republic
Received 2 November 2010; Accepted 5 January 2011
Academic Editor: Miroslava Růžičková
Copyright © 2011 Ondřej Došlý and Simona Fišnarová. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [5 citations]
The following is the list of published articles that have cited the current article.
- O. Došlý, A. Özbekler, and R. Šimon Hilscher, “Oscillation criterion for half-linear differential equations with periodic coefficients,” Journal of Mathematical Analysis and Applications, vol. 393, no. 2, pp. 360–366, 2012.
- Ondrej Došlý, and Hana Funková, “Perturbations of Half-Linear Euler Differential Equation and Transformations of Modified Riccati Equation,” Abstract and Applied Analysis, vol. 2012, pp. 1–19, 2012.
- Ondrej Došlý, Simona Fišnarová, and Robert Marík, “Power comparison theorems in half-linear oscillation theory,” Journal of Mathematical Analysis and Applications, vol. 401, no. 2, pp. 611–619, 2013.
- Michal Veselý, and Petr Hasil, “Oscillation and Nonoscillation of Asymptotically Almost Periodic Half-Linear Difference Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013.
- Ondřej Došlý, and Hana Funková, “Euler Type Half-Linear Differential Equation with Periodic Coefficients,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013.